0
RESEARCH PAPERS

Dynamics of Nonholonomic Systems

[+] Author and Article Information
T. R. Kane

Stanford University, Stanford, Calif.

J. Appl. Mech 28(4), 574-578 (Dec 01, 1961) (5 pages) doi:10.1115/1.3641786 History: Received January 31, 1961; Online September 16, 2011

Abstract

A general method for obtaining the differential equations governing motions of a class of nonholonomic systems is presented. Several supplementary theorems are stated, and the use of the method is illustrated by means of two examples.

Copyright © 1961 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In